# SDR MASA200500663

- Difficulty date: August 21, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 10,302 hours, 9,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2822 CLT, EMERGENCY LIGHT AT ROW 12 WAS INOP.  MX RESECURED THE LIGHT CONNECTOR.
